# SDR AALA20110627LAX01

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 65,471 hours, 23,268 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT ORD-SNA.  CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE AFTER SELECTION OF 15 DEGREE FLAP ON DESCENT.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP CONTROL LEVEL POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
